Association schemes with a certain type of p-subschemes

Wasim Abbas, Mitsugu Hirasaka

Abstract


In this article, we focus on association schemes with some properties derived from the orbitals of a transitive permutation group G with a one-point stabilizer H satisfying H < NG(H) < NG(NG(H)) ⊴ G and |NG(NG(H))| = p3 where p is a prime. By a corollary of our main result we obtain some inequality which corresponds to the fact |G : NG(NG(H))| ≤ p + 1.


Keywords


Association schemes, p-schemes

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.2034.dad

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications